# SDR YENA2024052100768

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 66,996 hours, 24,132 cycles
- System (JASC): 5270 · Door Warning System
- Part: Computer
- Part number: 350E5500206
- Part serial: 0E5006327
- Condition: Unknown
- Location: 1wv1
- Part time: 82,268 hours, 29,982 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1133, MCO-SJU. 'REPEAT WRITE-UP! RIGHT OVERWING EXIT SHOWS NOT ARMED IN FLIGHT, SHOWED ARMED ON THE GROUND; REMOVED AND REPLACED #2 SDAC IAW AMM 31-55-34. OPS CHECK NORMAL. PERFORMED PRESS. CHECK REF. AMM 05-53-00. NO FAULTS NOTED. A/C OK TO CONT. SVC.
